Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Feeling anxious and restlessness after prescribed oxycodone for post operation pain

Are you a board certified doctor? I was recently prescribed oxycodone for post Op pain control. Is it normal to feel anxious while taking this medication? I can t rest as everytime I lay down to rest my heart is racing. I thought pain medicine was supposed to make you sleepy. I had major hip surgery and reAlly need to rest.
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Feeling anxious, restless, and nervous are side effects of oxycodone. So, I advise to stop using it.

I'd recommend to consult the doctor who prescribed oxycodone to you to change therapy.

Hope this helps.
Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor